# SDR AALA202507250856

- Difficulty date: July 17, 2025
- Submitted: July 26, 2025
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 36,669 hours, 15,938 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Panel
- Condition: Faulted
- Location: Zone 60o
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT RIGHT AFTER FUEL LOW PRESSURE LIGHT ILLUMINATED STEADY FOR SEVERAL MINUTES AND DID NOT EXTINGUISH.  VERIFIED RIGHT AFT BOOST PUMP INOPERATIVE. REMOVED AND REPLACED P5 PANEL ASSEMBLY. PER AMM 28-22-43.
